dave_1974's Profile

Singapore
Joined 25th Jan 2016
Positive 0 Neutral 0 Negative 0    

Have you bought or sold to dave_1974?

Give him kudos!

TOGOWBD Badge

18 May - 31 May

Completed

Rank: 268

Rode 158.11 km

TOGO1117 Badge

09 Sep - 05 Nov

DNF

Rank: 455

Rode 291.48 km

TOGO817 Badge

15 Jul - 03 Sep

Completed

Rank: 118

Rode 1524.15 km

TOGO517 Badge

13 May - 18 Jun

Completed

Rank: 235

Rode 609.46 km

“ Glad to be part of the challenge again. Though the time was shorter this ye... ” Read More

TOGO1050 Badge

10 Sep - 13 Nov

Completed

Rank: 86

Rode 2570.18 km

“ What started as just an exercise to get fit slowly became an excuse to loss... ” Read More

TOGO920 Badge

14 May - 17 Jul

Completed

Rank: 231

Rode 1110.77 km

TOGO810 Badge

29 Jan - 27 Mar

Completed

Rank: 85

Rode 1111.26 km

Shop Reviews »

1
"Freshie Reviewer"

Forum Posts »

3
"Freshie Forumer"

Product Reviews »

0
"Freshie Reviewer"

Ride Profiles »

0
"Bike-less"
Ride Activities
Rides Name Start Time Moving Time Elapsed Time End Time Distance
3 Evening Ride
28th May, 2019 7:21 PM 2 hrs 47 mins 2 hrs 47 mins 28th May, 2019 10:08 PM 53.3 km
2 Night Ride
21st May, 2019 9:22 PM 2 hrs 49 mins 3 hrs 49 mins 22nd May, 2019 1:11 AM 54.29 km
1 Morning Ride
19th May, 2019 5:39 AM 1 hrs 32 mins 3 hrs 32 mins 19th May, 2019 9:12 AM 50.51 km
Total Distance: 158.1 km Total Hours: 10 hrs 8 mins
Ride Activities
Rides Name Start Time End Time Duration Distance
5 Red Camo Night Ride ????????????
13th October, 2017 8:05 PM 13th October, 2017 10:12 PM 2 hrs 06 mins 52.24 km
4 Night ride with bros
5th October, 2017 6:31 PM 5th October, 2017 9:55 PM 3 hrs 23 mins 88.91 km
3 Morning Ride
4th October, 2017 5:15 AM 4th October, 2017 7:15 AM 1 hrs 59 mins 54.95 km
2 Morning Ride
26th September, 2017 5:00 AM 26th September, 2017 8:12 AM 3 hrs 11 mins 82.95 km
1 S'pore Trialton 2017... bike leg
10th September, 2017 10:55 AM 10th September, 2017 11:25 AM 0 hrs 29 mins 12.43 km
Total Distance: 291.48 km Total Hours: 11 hrs 16 mins
Ride Activities
Rides Name Start Time End Time Duration Distance
19 Evening Ride
3rd September, 2017 8:22 PM 3rd September, 2017 9:57 PM 1 hrs 34 mins 40.92 km
18 Morning Ride
27th August, 2017 7:57 AM 27th August, 2017 2:03 PM 6 hrs 05 mins 142.4 km
17 Day 1 of Ride from Ration - Malacca to Batu Pahat
26th August, 2017 7:16 AM 26th August, 2017 11:29 AM 4 hrs 12 mins 102.46 km
16 Final Day preparation for RFR 2017
20th August, 2017 5:12 AM 20th August, 2017 8:19 AM 3 hrs 06 mins 78.01 km
15 Gathering again ????????????
15th August, 2017 9:05 PM 15th August, 2017 10:22 PM 1 hrs 16 mins 35.43 km
14 Riding away the Monday Blues ????????????
14th August, 2017 8:36 PM 14th August, 2017 10:43 PM 2 hrs 07 mins 55.45 km
13 Evening Ride
10th August, 2017 7:56 PM 10th August, 2017 10:28 PM 2 hrs 31 mins 60.22 km
12 Morning Ride
9th August, 2017 5:17 AM 9th August, 2017 8:13 AM 2 hrs 56 mins 78.19 km
11 #Togo817... first goal completed. ????????????
4th August, 2017 4:14 AM 4th August, 2017 9:24 AM 5 hrs 10 mins 133.25 km
10 Morning Ride
1st August, 2017 5:25 AM 1st August, 2017 10:05 AM 4 hrs 39 mins 118.55 km
9 Mount Faber climb + Car Free Sunday... Great company ????????????
30th July, 2017 4:26 AM 30th July, 2017 6:54 AM 2 hrs 28 mins 54.84 km
8 Unfinished Business ????????????
27th July, 2017 9:31 AM 27th July, 2017 10:39 AM 1 hrs 07 mins 26.35 km
7 Early ride ... accidentally stop ride ????????????
27th July, 2017 4:44 AM 27th July, 2017 7:49 AM 3 hrs 04 mins 84.44 km
6 New week new challenge. Glad to be join by two colleagues... ride on!!! ????????????
24th July, 2017 6:28 AM 24th July, 2017 10:07 AM 3 hrs 38 mins 85.25 km
5 Good morning to everyone... have a nice day ahead ????????????
23rd July, 2017 6:41 AM 23rd July, 2017 8:43 AM 2 hrs 02 mins 51.59 km
4 Sole Soya Bean Ride ????????????
21st July, 2017 8:02 PM 22nd July, 2017 12:38 AM 4 hrs 35 mins 100.89 km
3 Another step closer to the target ????????????
19th July, 2017 8:42 PM 20th July, 2017 12:28 AM 3 hrs 45 mins 81.64 km
2 1st Ride with CCK group... good workout ????????????
16th July, 2017 4:31 AM 16th July, 2017 8:26 AM 3 hrs 55 mins 101.53 km
1 Bike Aid Sliver Jubilee Ride + Start of Togo 817 challenge ????????????
15th July, 2017 4:47 AM 15th July, 2017 8:35 AM 3 hrs 47 mins 92.74 km
Total Distance: 1524.15 km Total Hours: 62 hrs 13 mins
Ride Activities
Rides Name Start Time End Time Duration Distance
8 Night Ride to Changi Costal Road and back ????????????
3rd June, 2017 9:25 PM 4th June, 2017 12:21 AM 2 hrs 55 mins 76.41 km
7 Evening Ride
30th May, 2017 7:14 PM 30th May, 2017 9:51 PM 2 hrs 36 mins 67.88 km
6 First time trying out...ride to market ????????????
29th May, 2017 9:42 AM 29th May, 2017 10:07 AM 0 hrs 24 mins 4.29 km
5 We finally did the Round Island together... congrats to Ken and Ruben... well done ????????????
23rd May, 2017 7:09 PM 24th May, 2017 1:04 AM 5 hrs 55 mins 153.75 km
4 Morning Ride
21st May, 2017 7:17 AM 21st May, 2017 9:24 AM 2 hrs 06 mins 58.52 km
3 After work midnight ride ????????????
20th May, 2017 12:03 AM 20th May, 2017 2:03 AM 2 hrs 00 mins 47.68 km
2 Breaking the 100km ride with FOC GARCIA ????????????
15th May, 2017 9:36 PM 16th May, 2017 2:03 AM 4 hrs 26 mins 110.1 km
1 Morning Ride
13th May, 2017 5:38 AM 13th May, 2017 9:05 AM 3 hrs 26 mins 90.84 km
Total Distance: 609.47 km Total Hours: 24 hrs 1 mins
1 Live Ads 2 Total Posted 1 Total Sold
$3,600
Firm
Views 1642
Available
Seller icon
29th Oct 2017

No followers yet... Follow dave_1974

Chat dave_1974